# SDR DL75A060887

- Difficulty date: October 26, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 61,266 hours, 30,195 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

POP WITH SMOKE OUT OF COFFEE MAKER, RETURNING TO GATE TO HAVE IT CHECKED OUT.  NO HISTORY.  MAINTENANCE REMOVED AND INSPECTED COFFEE MAKER.  CIRCUIT BREAKER TO REMAIN PULLED AND FWD COFFEE MAKER TO MCO/PLAC.  REPLACED DC CONVERTER, CKS GOOD.
